RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1948–1956 (Mi de6365)  

Partial Differential Equations

Biorthogonal expansions in eigenfunctions. II

M. D. Kovalenko

Moscow

Full text: PDF file (865 kB)

Bibliographic databases:
UDC: 517.95
Received: 18.03.1987

Citation: M. D. Kovalenko, “Biorthogonal expansions in eigenfunctions. II”, Differ. Uravn., 23:11 (1987), 1948–1956

Citation in format AMSBIB
\Bibitem{Kov87}
\by M.~D.~Kovalenko
\paper Biorthogonal expansions in eigenfunctions. II
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1948--1956
\mathnet{http://mi.mathnet.ru/de6365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928243}


Linking options:
  • http://mi.mathnet.ru/eng/de6365
  • http://mi.mathnet.ru/eng/de/v23/i11/p1948

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:37
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019